# SDR AALA20090605TUL12

- Difficulty date: May 26, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Worn
- Location: G1 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY FORWARD OUTBOARD MOUNT WORN.  REMOVED AND REPLACED GALLEY MOUNT PER SRM 51-01.
